# SDR TRAX200800765

- Difficulty date: June 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 11,512 hours, 9,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 280 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FS 280.00 LBL 9.0 HAS A CLIP CRACKED .5 INCH.  REMOVED OLD CRACKED CLIP AT FS 280.00 LBL 9.0, INSTALLED NEW SERVICEABLE CLIP P/N 601R-31113-57 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  (B)
